Q. Will using face blackhead extractor in salon cause HIV or hepatitis?

Answered by
Dr. Rabia
and medically reviewed by Dr. Divya Banu M
Published on Mar 11, 2019

Hello doctor,

I went to a salon to have a skin cleaning and they used on my face blackhead extractor. And I am worried now if I could get hepatitis or HIV if they did not clean it between the clients. Is it possible to get any disease?

Dr. Rabia

Dermatology
#

Hi,

Welcome to iciniq.com.

If instruments are not properly sterilized and if the blood of any patient who has hepatitis, etc., present over that, it is possible that it can be transmitted. Usually, in salons the exfoliator they use does not penetrate the body and procedure is very superficial, it does not come into contact with your blood, the risk is very very low. For caution next time, you should buy your own instrument and bring that to a salon. You should not be worried now as the transmission risk of hepatitis after needle stick injury is very low and even lower for HIV.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Is it possible to have hairy leukoplakia three months after risky sexual activity?

Query: Hello doctor, I am a 28 year old male who discovered this lesion on my tongue by accident while brushing my teeth. It does not come off easily with the toothbrush. Actually, it does not, unless I apply significant force to remove it. It has been a month since I first discovered it and no other symp...  Read Full »

Can hepatitis B be transmitted by saliva?

Query: Hello doctor, Is hepatitis B transmitted by saliva? Hepatitis B virus is just detected in my body. My viral load is 1.5 * 10^5 count/mL. Is it possible for me to get totally cure for this disease? If it is possible how much time will it take to get totally cured?  Read Full »

Can hepatitis E cause black stools?

Query: Hello doctor,My mom has hepatitis E since the last 15 days. As advised by the doctor, she is taking Drakshadi Kashaya, three teaspoons mixed with nine teaspoons of water and a quarter teaspoon of Katuki Choorna. Also, she is taking Nirocil tablet thrice a day since three days. Yesterday her stool ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.